HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

Search:All of DSpace

(type:Article in academic journal) is hit count [227].
Results 31-40.
 

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 next 

31 An Inequality for Twice Differentiable Convex Functions and Applications for the Shannon and Re'nyi's Entropies / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.19-28 雑誌掲載論文
32 On Quasi-Valuation Domains / OKABE, Akira -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.29-31 雑誌掲載論文
33 Maps between small Hopf spaces / TOMOKI, Egawa,OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.33-61 雑誌掲載論文
34 Some Relationship between Anti-Integral Extensions of Noetherian Domains / BABA, Kiyoshi,ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.63-67 雑誌掲載論文
35 Torsion-Free Abelian Semigroup Rings X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.1-7 雑誌掲載論文
36 Prime and semiprime acts over monoids with zero / JAVED AHSAN,ZHONGKUI LIU -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.9-15 雑誌掲載論文
37 Multiplications on a localized Hopf space / OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.17-21 雑誌掲載論文
38 On transformations which preserve poly-temperatures of degree m / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.23-34 雑誌掲載論文
39 Some Inequalities for (m, M)-Convex Mappings and Applications for the Csisza'r Φ-Divergence in Information Theory / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.35-50 雑誌掲載論文
40 On Some Inequalities for the Moments of Guessing Mapping / S. S. DRAGOMIR,J. PECARIC,J. VAN DER HOEK -- Faculty of Science, Ibaraki University2002 Mathematical Journal of Ibaraki University Vol.34 p.1-16 雑誌掲載論文

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 next